# SDR SWAA2018072623846

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 38,337 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 35500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR ILLUMINATION STRIP DELAMINATED AT ROW 1.  R&R STRIP PER DWG.
